Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest medications for elevated insulin and SGPT levels, with hunger and tiredness

My 16 yr old son had elevated Insulin level 18.1, and fbs of 102....he has 25 lb weight gain, tired, inability to focus/declining grades, hunger/thirst...went to get cortisol/acth levels done all OK, Fasting insulin level came down to 14.9 (was checking fingersticks ranged 83-157 highest) and fbs 100....Now sgpt slightly elevated too....they ruled out mono/lyme/cushings, adrenal fatigue...BUT he is still no better....Help? I am an RN. Suggestions?
Fri, 30 Mar 2018
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics
Cardiologist 's  Response
Hello!

Welcome and thank you for asking on HCM!

I passed carefully through your question and would explain that your symptoms could be related to a metabolic disorder.

I recommend performing a brain MRI to exclude a possible pituitary gland tumor.

Hope to have been helpful!

Kind regards,

Dr. Iliri
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My roommate just started on lorazepam (0.5mg) exactly one week ago and has been taking 4x/day for the past week. He has been incredibly stressed over work and recent death in the family and started feeling depressed and anxious. The first couple of days he took lorazepam, the anxiety level seemed to have gone down and he seemed more relaxed. Then a few days into it, I started noticing that he seemed more anxious, more unhappy and completely depressed. He just wants to sleep all day and cannot seem to function at all. He seems worse than before he started his meds. The other medication he is taking is Lexapro 10mg once a day. I think he may be taking the wrong meds for him, especially the lorazepam. His doctor told him to take 2-3 lorazepam per day vs 4 when my roommate called him to tell him that he is feeling worse than ever before. He also takes antabuse which he has been taking for a year now, everyday, without missing one single dose. I am not sure lorazepam is the correct anti anxiety pill for an alcoholic taking antabuse. Should he start weaning off lorazepam? How? He s only been on it for a week. He only took one dose today and he s a big mess. He said he feels so anxious and tired. He looks like he s about to have a breakdown and physically he just looks miserable. Should he be weaning off Lexapro (escitalopram) as well? If so, how? Please help. I want to help my friend. He will be seeing another doctor early next week (earliest he can see one due to the holiday) but would love you know how I can help in the meantime.

doctor1 MD

Dear Sir, first of all thanks for this portal as i see its directly support people in a time where they really confused about what is going on about HIV and in a time maybe the worst time in their life. i will be explaining in some details in order to allow you for accurate answer. i had 2 times unprotected sex with 2 different girls - one is 3 weeks and another 2 weeks after, the intercourse included anal and vaginal sex. exactly the second day of the intercourse with the second girl ( 2 weeks after the first) , i had a very feeling of tiredness and weakness in my body, and completely loss of appetite, during a week i felt much weakness and concentration and my hand was itchy for a day or 2 during the first week of the second exposure, including unable to sleep at night and dry mouth, in all cases I was never experience a flow or fever till now (average temp. 37.1 – 37.6) and mild sore throat with little change in my voice since 4 days ago. now iam in my mid. of 2nd week after the second exposure- weakness symptoms started to relive except for dry mouth and some weakness, still dont want to eat (but looks psychological because my huge worries). The below results as of 2nd week after 2nd exposure (4th week after first exposure) and tests results was, Hepatis A Igm Neg. / IgG Pos. , Hapatits B and C both negative. Liver enzymes elevated - SGPT 98 and SGOT 59 and relative Lymphocytosis of 50.2%. Sonar on the liver showed as a Fatty liver. Now iam really totally worry about what would be and is it possible that I have HIV, iam unable to get a medical advising as HIV is not common in my country and as well its considered unethical act (which is fact), please request your advise and my apology for prolongation since I want to give as much details as possible. For any questions please contact me

doctor1 MD

For sixth months, after a left lung embolism and anemia and excessive tiredness, I have been on warfarin and prednisolone. I have put on a lot of weight, now 121 kgs. I get bouts of excessive tiredness which can occur at any time. They say I have elevated bilirubin levels, 42 instead of 20. My elder brother, 68, has mantle cell lymphoma. I am almost 59. What is going on

Recent questions on  Stress

doctor1 MD

Hi, My wife had a dermoyd cyst removed a few year ago and with it her left ovary. Every since then, she has had a really hard time during her period. Lately, she has experienced a rapid heart rate. She is 23 years old and 105lbs. Generally healthy but she is a smoker. She rarely drinks alcohol and doesn't do any drugs. Her water intake is good as is her diet. She doesn't feel any stress, although, our life is rather stressful. She is anemic and has low blood pressure and her heart rate averages around 100bpm during her period. Is this something we should worry about?

doctor1 MD

hi,i keep getting out of breath and feeling tied i get a lot off flem in my throat all the time even though i have not a cold,i also had a very fast heart beat which the doctor gave me propranol tablets 3 times a day ca n you tell have i got a heart problem as it is really worry me?

doctor1 MD

I have had a thudding heartbeat for two days, off and on, mostly on. Also accompanied by shortness of breath. The heartbeat isn't fast or irregular, but I can feel it, like it's heavy in my chest. I've had this before a few years ago, and my doctor thought it was anxiety and wanted to out me on an anti anxiety drug, but I felt like it was a physical issue instead of anxiety. I have low stress, not usually anxious, work out a few times a week, non smoker (for 5 years) recently lost about 35 lbs (1-1/2 years ago) Could this be allergies?

doctor1 MD

30 minutes after a run yesterday, that i did not feel was extremely stressful. my heart felt out of rhythm and i was coughing. i felt like the cough was to get it back in rhythm, is it? i am a 50 year old female, have high blood pressure and am about 40 # overweight. i have had a EKG and stress test w/ultra sound and everything is normal.

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?